# SDR QMLA2014080414098

- Difficulty date: August 4, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N164AM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7229
- Aircraft time: 10,747 hours, 31,125 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE, SMELLED FUEL, THOUGHT POSSIBLY FROM VENT DUE TO ACFT BEING TOPPED OFF.  UPON TURNING ON AIR CONDITIONER, MED CREW IN COPILOTS SEAT OBSERVED A GRAY MIST FROM THE COPILOT SIDE AIR VENT, INITIALLY PERCEIVED AS SMOKE, BUT WITH AN ENG COMP WASH ODOR.  DUE TO THE FUEL ODOR & THEN GRAY MIST, ELECTED TO RETURN TO BASE, ENTERED DOWNWIND FOR LANDING & HAVE MECH CHECK OUT.
